# SDR UIEA2022082900923

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 76,544 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FLIGHT DECK CEILING LEFT EMERGENCY LIGHT INOP( RELAMPED, OPS CHECK NORMAL I/A/W AMM 33-51-00  )
